MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 87480
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that newer endotracheal tubes, particularly the 7.5 mm and 8.0 mm sizes, had an extremely loose tube-to-hub connection.The endotracheal tubes reportedly arrived from packaging with the hub loosely connected.During intraoperative use on a patient, the tube-to-hub connection may disconnect.Condensation within the tube reportedly prevented clinicians from advancing the hub further to achieve a tighter fit.A visual difference was observed between the prior and newer tube-to-hub connections, and it was alleged that the newer design may contribute to an insecure connection and potential disconnection during patient use.There was no patient outcome.
 
Additional Manufacturer Narrative
Concomitant product: 87475 87475 shiley oral nasal intermediate 7.5 lot number: unknown 86452 86452 8.0mm inter hi-lo trach x10 lot number: 25k0184jzx 86451 86451 7.5mm inter hi-lo trach x10 lot number: 25g0021jzx.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Shiley
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50667100
Report Number9681384-2026-00869
Device Sequence Number10153412
Product Code BTR
UDI-Device Identifier10884521815285
UDI-Public(01)10884521815285(17)310407(10)26D0128JZX(20)01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87480
Device Catalogue Number87480
Device Lot Number26D0128JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTES ON H11.
Patient SexUnknown